1) La descarga del recurso depende de la página de origen
2) Para poder descargar el recurso, es necesario ser usuario registrado en Universia


Opción 1: Descargar recurso

Detalles del recurso

Descripción

A completely regular topological space $X$ is called a $P$-space if every zero-set in $X$ is open. An intermediate ring is a ring $A(X)$ of real-valued continuous functions on $X$ containing all the bounded continuous functions. In this paper, we find new characterizations of $P$-spaces $X$ in terms of properties of correspondences between ideals in $A(X)$ and $z$-filters on $X$. We also show that some characterizations of $P$-spaces that are described in terms of properties of $C(X)$ actually characterize $C(X)$ among intermediate rings on $X$.

Pertenece a

Project Euclid (Hosted at Cornell University Library)  

Autor(es)

Murray, Will -  Sack, Joshua -  Watson, Saleem - 

Id.: 70963370

Idioma: inglés  - 

Versión: 1.0

Estado: Final

Tipo:  application/pdf - 

Palabras claveRings of continuous functions - 

Tipo de recurso: Text  - 

Tipo de Interactividad: Expositivo

Nivel de Interactividad: muy bajo

Audiencia: Estudiante  -  Profesor  -  Autor  - 

Estructura: Atomic

Coste: no

Copyright: sí

: Copyright 2017 Rocky Mountain Mathematics Consortium

Formatos:  application/pdf - 

Requerimientos técnicos:  Browser: Any - 

Relación: [References] 0035-7596

Fecha de contribución: 04-feb-2018

Contacto:

Localización:
* Rocky Mountain J. Math. 47, no. 8 (2017), 2757-2775
* doi:10.1216/RMJ-2017-47-8-2757

Otros recursos del mismo autor(es)

  1. The Shortest Distance in Data Analysis By representing a set of $N$ data points as a vector $\mathbf{x}$ in $\mathbb{R}^{N}$, we show that ...
  2. What is "Standard" About the Standard Deviation The choice of the formula for standard deviation is explained in elementary statistics textbooks in ...
  3. Using Correlation in Studies of Studies Let $X$, $Y$, and $Z$ be random variables. If $X$ is positively correlated to $Y$ and $Y$ is positiv...

Otros recursos de la mismacolección

  1. On rational triangles via algebraic curves A rational triangle is a triangle with rational side lengths. We consider three different families o...
  2. Spectral inclusion for unbounded diagonally dominant $n\times n$ operator matrices In this paper, we establish an analytic enclosure for the spectrum of unbounded linear operators~$\m...
  3. An identity for cocycles on coset spaces of locally compact groups We prove here an identity for cocycles associated with homogeneous spaces in the context of locally ...
  4. $\alpha $-positive/$\alpha $-negative definite functions on groups In this paper, we introduce the notions of an $\alpha $-positive/$\alpha $-negative definite functio...
  5. Recurrence relation for computing a bipartition function Recently, Merca found the recurrence relation for computing the partition function $p(n)$ which requ...

Aviso de cookies: Usamos cookies propias y de terceros para mejorar nuestros servicios, para análisis estadístico y para mostrarle publicidad. Si continua navegando consideramos que acepta su uso en los términos establecidos en la Política de cookies.